# SDR 96UAL900898

- Difficulty date: November 25, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N610UA
- Make and model: Boeing 767222
- Aircraft serial: 21871
- Engine: Pwa JT9D7R4D
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

TWENTY-FIVE PERCENT OF EMERGENCY EXIT LIGHTS FOUND INOPERABLE IN THE AFT CABIN.  SECURED LOOSE EEL STRIP CONNECTION, OPERATIONS CHECK NORMAL.
